Vaginal tears, yeast infection or something else??
I experienced a lot vaginal discomfort the last month. I had a UTI AND bacterial vaginosis... then I got on heavy antibiotics to fight a h pylori infection as well as to fight my UTI. I started seeing symptoms of a yeast infection. Swollen and very itchy with some discharge. I get yeast infections ALOT, usually 6 or 7 times a year. I noticed something weird though and that there were tiny tears around my vagina that looked like paper cuts. They didn't hurt that bad when touched or when i peed and they cleared up within 1-2 days normally. They went away after i used monistat, AND THEN I got another yeast infection a few days later and the tears came back on the other side. I took some more monistat and my yeast infection cleared up within a week and the tears cleared up within 2 days. I told my friend and she said vaginal tears can be a symptom of herpes so now i am freaking out. I get cold sores on my mouth so I was thinking maybe i could have spread it down there accidentally? I haven't had a cold sore in about a year though and im wondering if this sounds like herpes? I also heard tears were common with vaginal yeast infections and this yeast infection lasted for 3 weeks with extreme discomfort. Any help?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.